# SDR USAA920081178

- Difficulty date: June 5, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 23,719 hours, 13,697 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1604941
- Part serial: 1713
- Condition: Inoperative
- Location: Apu
- Part time: 4,080 hours, 2,379 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

FLT 1744 CLT - PHL - ELECTRICAL POWER LOSS - AIRCRAFT DEPARTED CLT WITH THE NR1 IDG ON MEL.  CREW REPORTED APU AUTO SHUTDOWN AT FL 330.  RESTARTED AT FL 290 AND FLIGHT CONTINUED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE APU OIL COOLER.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  (S)
